# SDR COEA2015081801805

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 20,690 hours, 21,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: S52376003204
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STRUT JAMMED INTO DOOR WHILE CLOSING.  SUBSTANTIAL CRACKS LOCATED AT & AROUND THE FWD CARGO DOOR STRUT ATTACH POINT ON THE DOOR.  OBSERVED DAMAGE APPEARS TO BE LOCALIZED & LIMITED TO DOOR ONLY.  INNER SKIN OF THE FWD CARGO DOOR TORN.  REPAIRED IAW SRAS CE-4872 15 9641 ISSUE B DATED 9 28 15.
